CureZone   Log On   Join
Re: BI-Polar
 
dar7726 Views: 1,743
Published: 16 years ago
 
This is a reply to # 102,574

Re: BI-Polar


Hi Mel,

Yes, it was you I was referring to.

I want to invite you to the best website in the world for people withdrawing from antidepressants. http://www.paxilprogress.org. There you will find the most supportive group of people on the net, with information about diet, magnesium, omega's, EFT, recommendation as to how to wean off medications, support when having a rough patch, etc. There is a nurse (moderator) who was a speaker at the congressional hearings, and the creator of the website paxilprotest also visits, among many others.

Also, I took notes on Dr. Tracy's cd, that you might want to check out at
http://www.paxilprogress.org/forums/showthread.php?t=6742&page=1&hi...

I agree that depression is not always about diet but can be about storing trauma. Something that I do believe was part of my issue. I'm now working with EFT Emotional Freedom Technique. You can find instruction on PP on how to do EFT. The instructions that MissB wrote down is more simplified than those I've found on other sites. Also of course you can check out http://www.emofree.com

There are other things as well that causes depression, like yeast overgrowth. Another factor in my depression. I was on antibiotics at least 8 years prior to being diagnosed with depression. If you want to more about that I have info on the depression board.

Sleep now is my biggiest issue still after 17 months. It definately is a long journey. I had my hormones tested like I said and my Estrogen was 439 (normal is suppose to be about 100) this even after haying a partial hysterectomy 9 years ago.
The doctor has me on indo 3 carbonal and calcium d glucorate to bind the excess estrogen and remove it from the body, DHEA for the adrenals (this crap shoots the adrenals to hell) prometrium (a natural progesterone). All to try to level out the hormones. (these drugs are now known to increase the risk of breast cancer)

He said he believes it is the hormone imbalances that was causing the sleep issues.

These drugs also cause restrictions (serotonin is a vascular constritor) in the spinal column, causing pinched nerves (yeah have that too)& tense muscles etc. He recommended cranial sacral manipulation to relieve the pressure there and promote sleep and healing in the body. I went a few times and it was great. I think it helped, but like you money is tight and could not continue. I would if I had the funds.

I'm also getting 15 to 20 minutes of sun each day (without sunscreen) to hopefully reset my sleep clock. It all takes time.

I don't know if you know about this site or not, but you might want to take a look.
http://www.antidepressantsfacts.com/reaction.htm

It shows what to expect for the first 18 months while off AD's. Some folks on PP indicate it may take as much as 2 years for our bodies to recover, or longer.

Legal Poison is correct,
Wishing you the best, Hope to see you on PP,
Darlene

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.844 sec, (2)